| Model Number |
7590 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified distal right coronary artery.A 3.00mm x 20mm maverick balloon catheter was advanced for dilation.However, the balloon failed to expand and when checked, the balloon burst.The procedure was completed with a different device.There were no patient complications nor injuries reported and the patient's status was stable.
Additional Manufacturer Narrative
Corrections: (d4) lot number corrected from 0024982816 to 0024705344.(d4) expiration date corrected from 01/02/2023 to 11/03/2022.(h4) device manufacture date corrected from 01/03/2020 to 11/04/2019.Device evaluated by mfr.: returned product consisted of a maverick 2mr balloon catheter.The device was microscopically and visually examined.There was contrast and blood in the inflation lumen.There was contrast in the loosely folded balloon.At 14mm from the tip of the device there was a circumferential tear in the balloon.Product analysis confirmed the reported event as the balloon had a circumferential tear.
Event or Problem Description